# SDR AU981341

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-161
- Engine: Lyc O320D3G
- Propeller: Snsnch 74DM
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 623280001
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP RIB CORRODED IN AREA OF ATTACHMENT TO STEEL FLAP HINGE BRACKET.
